# SDR SWIA2021081060277

- Difficulty date: June 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1047 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM FRAME SPLICE REPAIR AT FS1047, STR22L TO PROVIDE ACCESS FOR REPAIR OF STR 25L AT FS 1040     (C-CHECK RO 8/9/2021)    INSTALLED NEW FRAME SPLICE AT FS1047 STGR 22L REF-CRJ-700 MHI RJ REO 670-53-61-1921 REV -- DATED 2021-06-26, SRM 51-42-06-001-001 A01 ND SRM 51-42-21-001-001 A01,LEAK CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
